Translator Disclaimer
March 2021 Large sieve for special characters to Gaussian prime square moduli
Arpit Bansal
Author Affiliations +
Funct. Approx. Comment. Math. 64(1): 23-37 (March 2021). DOI: 10.7169/facm/1871

Abstract

We establish the precise analogue of a large sieve inequality due to L. Zhao with special characters to prime square moduli for Gaussian integers.

Citation

Download Citation

Arpit Bansal. "Large sieve for special characters to Gaussian prime square moduli." Funct. Approx. Comment. Math. 64 (1) 23 - 37, March 2021. https://doi.org/10.7169/facm/1871

Information

Received: 22 February 2020; Revised: 2 June 2020; Published: March 2021
First available in Project Euclid: 13 November 2020

Digital Object Identifier: 10.7169/facm/1871

Subjects:
Primary: 11L40 , 11N35

Keywords: Dirichlet characters , Gaussian integers , large sieve , Poisson summation

Rights: Copyright © 2021 Adam Mickiewicz University

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 1 • March 2021
Back to Top